# SDR UPS202568

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION IN FWD CARGO BAY IN 'WELL' OF FLOOR TRACK AT STA 570-640, LBL 18, WL 155.  INSTALLED REPAIR PER SRM 53-10-1, 51-30-2, 51-10-02.
